Dorian Croitoru ; Suho Oh ; Alexander Postnikov - Poset vectors and generalized permutohedra

dmtcs:2319 - Discrete Mathematics & Theoretical Computer Science, January 1, 2013, DMTCS Proceedings vol. AS, 25th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2013) - https://doi.org/10.46298/dmtcs.2319
Poset vectors and generalized permutohedraArticle

Authors: Dorian Croitoru 1; Suho Oh 2; Alexander Postnikov 3

  • 1 WorldQuant
  • 2 Department of Mathematics [Ann Arbor]
  • 3 Department of Mathematics [MIT]

We show that given a poset $P$ and and a subposet $Q$, the integer points obtained by restricting linear extensions of $P$ to $Q$ can be explained via integer lattice points of a generalized permutohedron.


Volume: DMTCS Proceedings vol. AS, 25th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2013)
Section: Proceedings
Published on: January 1, 2013
Imported on: November 21, 2016
Keywords: integer lattice points,polytope,generalized permutohedra,Poset,linear extension,associahedron,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

1 Document citing this article

Consultation statistics

This page has been seen 210 times.
This article's PDF has been downloaded 375 times.